# SDR DALA2021031801548

- Difficulty date: March 15, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 101,154 hours, 14,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 LOWER LOBE CREW REST HORIZONTAL EXIT SIGN IS INOPERATIVE. RELAMPED 8 BULBS. SYSTEM OPERATION IS NORMAL.
